RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 770–776 (Mi de6532)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Conjugate problems of the identification of dynamical systems

Yu. V. Zaika, N. E. Kirin

Leningrad State University

Full text: PDF file (960 kB)

English version:
Differential Equations, 1988, 24:5, 499–504

Bibliographic databases:
UDC: 517.977
Received: 03.06.1986

Citation: Yu. V. Zaika, N. E. Kirin, “Conjugate problems of the identification of dynamical systems”, Differ. Uravn., 24:5 (1988), 770–776; Differ. Equ., 24:5 (1988), 499–504

Citation in format AMSBIB
\Bibitem{ZaiKir88}
\by Yu.~V.~Zaika, N.~E.~Kirin
\paper Conjugate problems of the identification of dynamical systems
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 770--776
\mathnet{http://mi.mathnet.ru/de6532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951241}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 499--504


Linking options:
  • http://mi.mathnet.ru/eng/de6532
  • http://mi.mathnet.ru/eng/de/v24/i5/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zaika, “Zeros of holomorphic functions, and integral operators for observing dynamical systems”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 445–465  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:47
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019